# SDR GLBA20090319F

- Difficulty date: March 14, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 26,473 hours, 32,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE POST FLIGHT CHECK THE PILOT FOUND A DENT AND 10 INCH SCRATCH WERE FOUND AT FRAME STA470- 480 . SCRATCH/DENT WAS APPROX 10 INCH IN LENGTH. MX CUT OUT DAMAGED AREA AND PATCHED. PATCH MADE OUT OF .050 INCH 2024 T-3 ALCLAD AND INSTALLED USING MS20470AD RIVETS. 4D-06D RIVET PITCH. STRUCTURAL ADHESIVE APPLIED TO BACK OF PATCH AND RIVETS. SEALED WITH AC240 B 1/2 IAW EO 09-UE251-01.
